# SDR DALA2020010300048

- Difficulty date: January 1, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 83,663 hours, 38,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EPSU FAULT DURING WORKCARD 3351-2291 TEST, R/R EPSU W/O BATTERY
